# SDR KBM2005F00042

- Difficulty date: March 12, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 466
- Condition: Inoperative
- Location: Eng Oil Press
- Part time: 327 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TRANSMITTER, ENGINE OIL PRESSURE INOPERATIVE.  REMOVED AND REPLACED. (K)
